# SDR SWAA2022050490633

- Difficulty date: April 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 147A7221
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BETWEEN BS907 TO BS927 AND STR25R TO 27R FWD POSITION AFT CARGO COMPARTMENT 2022-165318 / [01] TOOL USED CALIPER P/N: 700-113-10; S/N: 0019306; DUE DATE: 05-NOV-22;[02] REPLACED ANGLE AND FASTENERS LOCATED BETWEEN BS907 TO BS927 AND STR25R TO 27R FWD POSITION AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 147A7221 SHEET 17 REV. D. MATERIAL USED BAC1493-318; PO: 2022104924. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] COMPLETE TASK CERTIFIED
